Previous Articles     Next Articles

Regularity for Euler-Bernoulli Equations with Boundary Control and Collocated Observation

WEN Ruili , CHAI Shugen   

  1. School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China.
  • Online:2015-08-25 Published:2015-06-12

WEN Ruili,CHAI Shugen. Regularity for Euler-Bernoulli Equations with Boundary Control and Collocated Observation[J]. Journal of Systems Science and Complexity, 2015, 28(4): 788-798.

This paper studies the regularity of Euler-Bernoulli equations on a bounded domain of Rn(n ≥ 2) with boundary controls and collocated observations. The authors consider the Dirichlet controls in the case of hinged and clamped boundary controls respectively. It is shown that the systems are regular in the sense of G. Weiss. The feedthrough operators are founded to be zero.

No related articles found!
Viewed
Full text


Abstract